Nonlinear Schrödinger model with boundary, integrability and scattering matrix based on the degenerate affine hecke algebra

Yasushi Komori, Kazuhiro Hikami

Research output: Contribution to journalArticle

5 Citations (Scopus)

Abstract

The δ-function interacting many-body systems (nonlinear Schrödinger models) on an infinite interval and with boundary are studied by use of the integrable differential-difference operators, so-called Dunkl operators. These models are related with the classical root systems of type A and BC, and we give a systematic method to construct these integrable operators. This method is based on the infinite-dimensional representation for solutions of the classical Yang-Baxter equation and the classical reflection equation. In addition the scattering matrices of the boundary nonlinear Schrödinger model are investigated.

Original languageEnglish
Pages (from-to)5397-5410
Number of pages14
JournalInternational Journal of Modern Physics A
Volume12
Issue number30
DOIs
Publication statusPublished - Jan 1 1997
Externally publishedYes

    Fingerprint

All Science Journal Classification (ASJC) codes

  • Atomic and Molecular Physics, and Optics
  • Nuclear and High Energy Physics
  • Astronomy and Astrophysics

Cite this